# SDR ASAA2021120436810

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 32,116 hours, 10,335 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 FOUND ON ENG #2 THE SPACERS FOR THE BLADES #2, #3, #17, #18 ELASTOMER IS DISBONDED. GROUNDED - YES. REMOVED AND REPLACED ENG #2 SPACERS #2, 3, 17, 18 PER T/C 78472010.
